# SDR SWAA2024121055909

- Difficulty date: November 2, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS727D TO BS747 WL156 AND LBL21 AFT CARGO COMPARTMENT 2024-685337<[01] TOOL USED ON STEP 4 ULTRASONIC THICKNESS GAUGE P/N 45MG; S/N 221860711 DUE DATE 21-NOV-24;[02] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS847 WL156 AND LBL21;AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6;FIG 203 SHEET 1;SRM 51-40-02;SRM 51-10-02 ITEM 9;DWG 146A7500 SHEET 85 REV A;SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS847 WL156 AND LBL21;AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6;FIG 203 SHEET 1;SRM 51-40-02;SRM 51-10-02 ITEM 9;DWG 146A7500 SHEET 85 REV A;SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
